# SDR UPS96821369

- Difficulty date: October 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46112
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Sensor
- Part number: 801801
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INSPECTION, INTRANSIT LIGHT SHOWING.  REPLACED FAILED RT MLG PROX SENSOR.
